Approximation of functions of the $W_p^\alpha$-classes by piece-wise-polynomial functions
Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1015-1018
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_5_a0,
author = {M. Sh. Birman and M. Z. Solomyak},
title = {Approximation of functions of the $W_p^\alpha$-classes by piece-wise-polynomial functions},
journal = {Doklady Akademii Nauk},
pages = {1015--1018},
year = {1966},
volume = {171},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a0/}
}
TY - JOUR AU - M. Sh. Birman AU - M. Z. Solomyak TI - Approximation of functions of the $W_p^\alpha$-classes by piece-wise-polynomial functions JO - Doklady Akademii Nauk PY - 1966 SP - 1015 EP - 1018 VL - 171 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a0/ LA - ru ID - DAN_1966_171_5_a0 ER -
M. Sh. Birman; M. Z. Solomyak. Approximation of functions of the $W_p^\alpha$-classes by piece-wise-polynomial functions. Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1015-1018. http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a0/